Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 291482, 1 page

Periodic Solutions and Asymptotic Analysis of Ordinary Differential Equations

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7
3Center for Applied Mathematics and Theoretical Physics and Faculty of Natural Science, University of Maribor, Krekova 2, Maribor 2000, Slovenia
4Department of Mathematics, Swinburne University of Technology, Melbourne Vic 3122, Australia

Received 15 December 2013; Accepted 15 December 2013; Published 13 February 2014

Copyright © 2014 Maoan Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maoan Han, Pei Yu, Valery G. Romanovski, and Tonghua Zhang, “Periodic Solutions and Asymptotic Analysis of Ordinary Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 291482, 1 pages, 2014.